# SDR SWAA2023083190691

- Difficulty date: August 16, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 73,077 hours, 43,238 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF B.S.663 VAPOR BARRIER REPAIR AT LBL 35 (FAULT TTG8Q00LA137) A SMALL CRACK IS NOTED JUST ABOVE THE PREVIOUS REPAIR ON THE FORWARD SIDE<[01] STEP 2 COMPLETE; STEP 3 IN PARTIAL.;[02] STEP 3 & 4 COMPLETE.;[03] STEP 5 COMPLETE.;[04] REPAIRED VAPOR BARRIER BS 663.75 AND AT LEVEL OF LBL 35 AT MAIN WHEEL WELL COMPARTMENT IAW SRM 57-10-10-2R-2 PAR 6. THIS IS AN INTERIM REPAIR AND REQUIRES A DETAILED VISUAL INSPECTION ON THE REPAIRED AREA AT 3;000 FLIGHT CYCLES INTERVALS IAW SRM 57-10-10-2R-2 REPAIR 2; PAR 2.C;[05] STEP 6 COMPLETE.
